# SDR GRAA9603

- Difficulty date: January 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1075T
- Make and model: Doug DC-9-87
- Aircraft serial: 49724
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 59403381
- Condition: Req'D Serv
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON TAKEOFF AT FAR, NLG WOULD NOT RETRACT.  AIRCRAFT RETURNED TO FAR WITHOUT FURTHER INCIDENT.  MX WAS NOTIFIED AND A FERRY PERMIT WAS GENERATED.  THE AIRCRAFT DEPARTED TO MKE WITH THE GEAR DOWN AND PINNED.  MX DISCOVERED THAT THE NLG TORQUE LINK SCISSORS WERE STIFF, DISASSEMBLED THE TORQUE LINK SCISSORS AND REAMED THE BUSHINGS TO PROPER FIT, IAW 32-21-03, AND DC OHM 32-21-00.  MX DRAINED THE 5606 HYD FLUID IN THE NLG STRUT AND REPLACED THE FLUID WITH 3 GALLONS ROYED LGF.  JACKED THE AIRCRAFT AND CYCLED THE NLG.  OPERATIONAL CHECKED NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
